ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Sain, D and Mal, A and Paul, K (2020) Some remarks on Birkhoff–James orthogonality of linear operators. In: Expositiones Mathematicae, 38 (1). pp. 138-147.

Gadgil, Siddhartha (2010) Open manifolds, Ozsvath-Szabo invariants and exotic R-4 ` S. In: Expositiones Mathematicae, 28 (3). pp. 254-261.

Gadgil, Siddhartha (2008) Incompressibility and least-area surfaces. In: Expositiones Mathematicae, 26 (1). pp. 93-98.

This list was generated on Sun Mar 3 14:15:50 2024 IST.